Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

July 23, 2021

NWS Albuquerque, NM issued this special weather statement at Jul 23, 2021, 5:02 PM MDT. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2021, 5:02 PM MDT (23:02 UTC)
Expired
Jul 23, 2021, 5:30 PM MDT
In force
28 min
Issued by
NWS Albuquerque, NM

The radar

The Albuquerque radar (KABX), 192 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 545 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
545 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WWUS85 KABQ 232302
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
502 PM MDT Fri Jul 23 2021
 
NMZ201-203-232330-
Far Northwest Highlands-Northwest Plateau-
502 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO ARRIBA AND
NORTHEASTERN SAN JUAN COUNTIES UNTIL 530 PM MDT...

At 502 PM MDT, Doppler radar was tracking a strong thunderstorm near
Navajo Lake State Park, or 8 miles northeast of Navajo Dam, moving
southwest at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Aztec, Navajo Dam, Navajo Lake State Park, Turley and Archuleta. 

This includes the following highways...
 Highway 550 between Mile Markers 156 and 157.
 Highway 64 between Mile Markers 74 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3687 10713 3656 10740 3662 10757 3664 10758
      3663 10760 3678 10800 3700 10776 3700 10767
TIME...MOT...LOC 2302Z 039DEG 32KT 3686 10748 

$$

Shoemake

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:36 PM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 23, 3:36 PM MDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
336 PM MDT Fri Jul 23 2021

.SYNOPSIS...
With a low pressure system moving westward across the state, combined
with abundant low-level moisture, the threat for localized heavy
rainfall and flash flooding will be a concern through Saturday. These
storms will be mainly focused along and west of the central mountain
chain. Heading into Sunday, storm coverage will begin to decrease
through next week, but daily rounds of showers and thunderstorms will
still continue through next week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...
Lots going on this afternoon with severe weather and flash flooding
in central areas and storms now developing in the west. Expect more
in the way of severe weather and flash flooding well into tonight.
This is thanks to the upper low in eastern NM. It is helping to
produce high PW values, up to 2000+ Capes, -7 LI's and effective
bulk shear up to 40 knots, promising a busy period into tonight. The
upper low will trek across the state tonight into Saturday, then it
will turn southwest into into AZ later Saturday and Saturday night.
We will continue with the Flash Flood Watch currently in effect for
all of western and central NM through tonight. We will issue another
Flash Flood Watch for Saturday into Saturday night with this package
for a smaller area of our west and southwest zones. These areas will
still be impacted by the upper low. Elsewhere scattered to numerous
showers and storms will occur, expect the far eastern plains where
activity will be isolated, and possibly rain free in Curry and
Roosevelt Counties. The threat for severe weather will be less
Saturday as we lose the shear component.

LONG TERM...(SUNDAY THROUGH FRIDAY)...
By Sunday, the upper-level low will have scooted westward over Baja
California. Meanwhile, the high will elongate and shift north into
CO/WY. Drier air will begin to work its way into the northern part of
the state, leading to a downtick in storm coverage for Sunday. On
Monday and Tuesday, the high makes a trek southeastward into
Kansas/Nebraska, with scattered storms focusing over western and
central areas. The flow becomes more favored for east-southeast
steering flow.

Wednesday and Thursday feature even less convection, as the high remains
over the Great Plains and continues to bring in drier air.
Temperatures will gradually rise in most areas of the state as the
high strengthens. Despite the high’s placement, a traditional
monsoon stream of moisture does not seem to materialize. Compared to
yesterday’s 12z models with the immobile high to our northeast, the
12z GFS and ECMWF are now in decent agreement that the high meanders
back to the west and tries to re-station itself over the Four
Corners region by late next weekend.

CHJ/31

&&

.FIRE WEATHER...
Heavy rain from thunderstorms will produce widespread wetting rain,
some of it heavy, producing an inch or more of rain in 30 minutes,
and large hail is also possible through this evening. This weather
is thanks to an upper low over eastern NM. It will move across the
state well into tonight with more soaking rain and potential flash
flooding. With the upper low moving into AZ, Saturday should not be
as active, aside from the Northwest and West Central Highlands
closest to the low, where widespread wetting/soaking rains are
likely. High pressure to our east will move toward NM late this
weekend and early next week. The high will shift back east Tuesday
and beyond and strengthen. We will see a subtle decrease in storm
activity Sunday through much of next week, but overall it will still
be relatively active.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
Convection over eastern Lincoln and western Chaves counties continue
this midday and will gradually diminish this afternoon. A more robust
round of convection will develop this afternoon over western and
central NM. MVFR impacts possible at KSAF, KABQ/KAEG, KGUP and KFMN.
Brief IFR impacts cannot be ruled out as well in torrential
downpours, but risk is minimal in TAFs. In addition, strong/erratic
wind gusts and hail are possible with storms at central and western
TAF sites. Areas of mountain obscurations will occur this afternoon
as well. Convection will continue into tonight, possibly lasting all
night in the west. Otherwise, VFR conditions expected.

CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  62  85  64  89 /  70  50  40  30
Dulce...........................  50  86  51  83 /  70  60  50  50
Cuba............................  55  79  56  79 /  80  70  40  40
Gallup..........................  55  81  56  81 /  90  70  60  60
El Morro........................  52  76  53  77 /  90  80  60  60
Grants..........................  54  80  56  80 /  80  70  50  60
Quemado.........................  55  76  54  77 /  80  90  60  60
Magdalena.......................  58  78  58  79 /  80  80  50  50
Datil...........................  55  73  54  75 /  80  80  60  60
Reserve.........................  56  80  54  80 /  80  90  70  60
Glenwood........................  64  79  62  81 /  80  90  70  60
Chama...........................  49  80  49  76 /  60  60  50  60
Los Alamos......................  57  79  59  80 /  70  70  50  50
Pecos...........................  55  81  57  79 /  60  70  40  50
Cerro/Questa....................  43  81  43  78 /  50  50  40  60
Red River.......................  45  72  44  69 /  50  60  40  70
Angel Fire......................  44  73  44  73 /  60  60  40  60
Taos............................  52  83  52  81 /  50  60  40  50
Mora............................  51  76  50  74 /  50  70  40  50
Espanola........................  61  85  62  86 /  60  70  40  40
Santa Fe........................  57  80  60  83 /  70  70  40  50
Santa Fe Airport................  57  83  59  86 /  70  70  40  50
Albuquerque Foothills...........  62  85  65  85 /  70  70  40  50
Albuquerque Heights.............  63  87  65  86 /  70  70  40  40
Albuquerque Valley..............  63  88  65  88 /  70  60  40  40
Albuquerque West Mesa...........  64  87  65  87 /  70  70  40  40
Belen...........................  62  88  63  88 /  80  60  40  40
Bernalillo......................  62  89  63  88 /  70  70  40  40
Bosque Farms....................  61  87  63  87 /  70  60  40  40
Corrales........................  64  88  65  88 /  70  70  40  40
Los Lunas.......................  62  88  64  87 /  70  60  40  40
Placitas........................  59  83  62  85 /  70  70  40  50
Rio Rancho......................  63  87  65  87 /  70  70  40  40
Socorro.........................  62  86  64  89 /  80  60  40  40
Sandia Park/Cedar Crest.........  57  77  59  79 /  70  70  40  60
Tijeras.........................  58  80  59  81 /  70  70  40  50
Edgewood........................  55  81  57  81 /  70  70  40  50
Moriarty/Estancia...............  54  83  57  82 /  70  70  40  50
Clines Corners..................  54  79  56  80 /  70  60  40  50
Mountainair.....................  55  79  56  80 /  70  70  40  50
Gran Quivira....................  55  79  56  80 /  80  70  40  50
Carrizozo.......................  61  84  62  83 /  70  50  40  60
Ruidoso.........................  55  76  56  76 /  60  50  40  60
Capulin.........................  54  83  54  83 /  10  40  30  40
Raton...........................  57  86  57  87 /  20  50  40  40
Springer........................  58  86  57  87 /  20  50  30  40
Las Vegas.......................  54  80  54  80 /  40  60  40  50
Clayton.........................  62  91  65  92 /  10  20  30  20
Roy.............................  59  86  60  86 /  10  40  30  30
Conchas.........................  65  92  66  93 /  10  30  20  30
Santa Rosa......................  62  88  65  89 /  30  30  30  30
Tucumcari.......................  66  95  68  95 /  10  20  20  20
Clovis..........................  64  91  67  91 /  10  10  10  20
Portales........................  64  93  67  92 /  10  10  10  20
Fort Sumner.....................  65  91  67  93 /  20  20  20  20
Roswell.........................  68  93  70  94 /  30  20  20  30
Picacho.........................  61  86  64  86 /  40  50  30  50
Elk.............................  58  84  60  82 /  40  40  30  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ201>204-210>226.

Flash Flood Watch through Saturday evening for the following
zones... NMZ205>209-241.

&&
Hazardous weather outlook, Jul 23, 3:33 PM MDT, 1 hour 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Albuquerque NM
333 PM MDT Fri Jul 23 2021

NMZ201>241-242145-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
333 PM MDT Fri Jul 23 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms will develop over
central and western NM today, producing heavy rainfall and localized
areas of flash flooding. A Flash Flood Watch remains in effect for
much of central and western areas of the state this afternoon through
late tonight. Some storms may also produce hail and strong wind
gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Flash Flood Watch is also in effect on Saturday for portions of
west-central and southwest New Mexico.

Scattered to numerous thunderstorms are expected each afternoon and
evening through the next week. Localized areas of flash flooding are
likely, with the greatest risk below recent burn scars and areas
where soils are saturated. Up to 2 inches of rain is possible,
especially along and west of the central mountain chain Friday.
Storms will likely produce small hail and wind gusts to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

31

In the hours before

Special weather statement, Jul 23, 3:54 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT Fri Jul 23 2021

NMZ219-221-232230-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
354 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALENCIA...
BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES UNTIL 430 PM MDT...

At 354 PM MDT, Doppler radar was tracking a strong thunderstorm over
Escabosa, or 14 miles west of Moriarty, moving southwest at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Chilili, Escabosa, Ponderosa Pines, Miera, Tajique and Torreon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3494 10616 3493 10617 3491 10616 3469 10634
      3487 10658 3504 10631
TIME...MOT...LOC 2154Z 042DEG 14KT 3494 10629

34
Special weather statement, Jul 23, 3:58 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
358 PM MDT Fri Jul 23 2021

NMZ221-224-232230-
South Central Highlands-Sandia/Manzano Mountains Including Edgewood-
358 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALENCIA...
NORTHEASTERN SOCORRO AND SOUTHWESTERN TORRANCE COUNTIES UNTIL 430 PM
MDT...

At 358 PM MDT, Doppler radar was tracking a strong thunderstorm near
Abo, or 28 miles southwest of Estancia, moving west at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gran Quivira and Abo.

This includes Highway 60 between Mile Markers 184 and 204.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3414 10648 3445 10653 3448 10649 3452 10649
      3451 10618 3446 10615 3449 10613 3449 10610
      3450 10608 3428 10603
TIME...MOT...LOC 2158Z 078DEG 17KT 3438 10626

Shoemake
Local storm report, Jul 23, 4:10 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 PM MDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 SW ALBUQUERQUE        35.09N 106.66W
07/23/2021                   BERNALILLO         NM   BROADCAST MEDIA

            LARGE TREE LIMB DOWNED AT FRUIT AVE AND LUNA BLVD

&&

EVENT NUMBER ABQ202102468

JLS
Special weather statement, Jul 23, 4:11 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
411 PM MDT Fri Jul 23 2021

NMZ207-219-220-232245-
West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande
Valley/Albuquerque Metro Area-
411 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...
NORTHWESTERN VALENCIA AND NORTHERN SOCORRO COUNTIES UNTIL 445 PM
MDT...

At 411 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Los Chaves, or 11 miles northwest of Belen, moving
southwest at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Cibola, northwestern Valencia and northern Socorro Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3486 10696 3473 10680 3446 10703 3464 10727
TIME...MOT...LOC 2211Z 042DEG 20KT 3475 10694

Shoemake
Special weather statement, Jul 23, 4:12 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
412 PM MDT Fri Jul 23 2021

NMZ207-219-232245-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
412 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...
NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Mesita, or 17 miles southeast of Laguna Pueblo,
moving southwest at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Cibola, northwestern Valencia and Bernalillo Counties.

This includes Interstate 40 between Mile Markers 124 and 134.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3506 10712 3492 10693 3460 10716 3482 10749
TIME...MOT...LOC 2212Z 042DEG 20KT 3491 10710

Shoemake
Special weather statement, Jul 23, 5:02 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
502 PM MDT Fri Jul 23 2021

NMZ201-203-232330-
Far Northwest Highlands-Northwest Plateau-
502 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO ARRIBA AND
NORTHEASTERN SAN JUAN COUNTIES UNTIL 530 PM MDT...

At 502 PM MDT, Doppler radar was tracking a strong thunderstorm near
Navajo Lake State Park, or 8 miles northeast of Navajo Dam, moving
southwest at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Aztec, Navajo Dam, Navajo Lake State Park, Turley and Archuleta.

This includes the following highways...
 Highway 550 between Mile Markers 156 and 157.
 Highway 64 between Mile Markers 74 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3687 10713 3656 10740 3662 10757 3664 10758
      3663 10760 3678 10800 3700 10776 3700 10767
TIME...MOT...LOC 2302Z 039DEG 32KT 3686 10748

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:41 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia3 hr
Jul 22, 7:46 PM MDTAreal Flood AdvisoryABQTorrance3 hr
Jul 23, 3:15 AM MDTSpecial Weather StatementABQChaves45 min
Jul 23, 8:03 AM MDTSpecial Weather StatementABQChaves27 min
Jul 23, 8:56 AM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Jul 23, 8:56 AM MDTSpecial Weather StatementABQChaves34 min
Jul 23, 10:17 AM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Jul 23, 10:39 AM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 23, 11:04 AM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 23, 12:52 PM MDTAreal Flood AdvisoryABQMora, Taos3 hr
Jul 23, 1:14 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance31 min
Jul 23, 1:21 PM MDTAreal Flood AdvisoryABQLincoln114 min
Jul 23, 1:29 PM MDTSpecial Weather StatementABQLos Alamos31 min
Jul 23, 1:37 PM MDTAreal Flood AdvisoryABQCatron113 min
Jul 23, 1:41 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance49 min
Jul 23, 1:45 PM MDTSevere Thunderstorm WarningABQRio Arriba, Sandoval32 min
Jul 23, 1:50 PM MDTSpecial Weather StatementABQ25 min
Jul 23, 2:13 PM MDTFlash Flood WarningABQSandoval3 hr
Jul 23, 2:27 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance48 min
Jul 23, 2:29 PM MDTSpecial Weather StatementABQRio Arriba31 min
Jul 23, 2:36 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Santa Fe6 hr
Jul 23, 2:47 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance118 min
Jul 23, 2:50 PM MDTSpecial Weather StatementABQBernalillo25 min
Jul 23, 2:57 PM MDTAreal Flood AdvisoryABQLincoln, Torrance3 hr
Jul 23, 3:04 PM MDTFlash Flood Warning Considerable damage threatABQBernalillo, Sandoval3 hr
Jul 23, 3:12 PM MDTSpecial Weather StatementABQBernalillo33 min
Jul 23, 3:15 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance, Valencia45 min
Jul 23, 3:24 PM MDTFlash Flood WarningABQRio Arriba4 hr
Jul 23, 3:26 PM MDTSpecial Weather StatementABQTorrance34 min
Jul 23, 3:37 PM MDTFlash Flood WarningABQBernalillo3 hr
Jul 23, 3:54 PM MDTSpecial Weather StatementABQBernalillo36 min
Jul 23, 3:56 PM MDTSevere Thunderstorm WarningABQSocorro64 min
Jul 23, 3:58 PM MDTSpecial Weather StatementABQTorrance32 min
Jul 23, 4:07 PM MDTFlash Flood WarningABQRio Arriba3 hr
Jul 23, 4:11 PM MDTSpecial Weather StatementABQValencia34 min
Jul 23, 4:12 PM MDTSpecial Weather StatementABQValencia33 min
Jul 23, 4:29 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia3 hr
Jul 23, 4:32 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Jul 23, 4:33 PM MDTFlash Flood WarningABQSocorro3 hr
Jul 23, 4:39 PM MDTFlash Flood WarningABQCatron, Socorro5 hr
Jul 23, 4:57 PM MDTFlash Flood WarningABQSocorro, Torrance, Valencia3 hr
Jul 23, 4:59 PM MDTFlash Flood WarningABQMora, San Miguel3 hr
Jul 23, 5:11 PM MDTSpecial Weather StatementABQSocorro34 min
Jul 23, 5:16 PM MDTSpecial Weather StatementABQ29 min
Jul 23, 5:29 PM MDTSpecial Weather StatementABQ31 min
Jul 23, 5:47 PM MDTSpecial Weather StatementABQ28 min
Jul 23, 5:49 PM MDTSpecial Weather StatementABQ26 min
Jul 23, 5:52 PM MDTSpecial Weather StatementABQ23 min

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.